seven.seven.three.oh.two.six (ex_shannon301) wrote in yasmin_28,
seven.seven.three.oh.two.six
ex_shannon301
yasmin_28

  • Mood:

New User

Hello,

I am at the tail-end of my 2nd month taking Yasmin, and I just have a quick question. I have had no side effects as a result of taking this medication. The only thing is that this morning I wake up and my discharge is a light brown color, which usually happens when I'm about to start my period (so it doesn't look like spotting or anything.) I have 14 pills left, 7 are orange, so I would assume that this would not be the time I should be starting my period. ETA: This month, all my pills have been taken on time.

Last month I accidentally took a pill late, but I took it as soon as I remembered, and my period did come early, lasted for about 3 days (very light) stopped for 1, and then came back and finished. I assume that was due to me taking the pill late (also note I did not have sex during this time.)

I did have sex Wednesday (unprotected) but I don't think this could be implantation or anything. I'm just wondering if anybody else experienced weird bleeding/discharge their first few months?

Thanks for your help!

-S
  • Post a new comment

    Error

    default userpic

    Your IP address will be recorded 

  • 3 comments
I think I got some light brown discharge a few weeks after I started the pill, for a few days in the middle of my cycle. I had a 9 hour timezone change that day which I'm guessing is the reason my body was off. I was wondering if it was my period but it wasn't. All my periods came when they were suppose to.

The only other side effect I had was the occasional nausea.
Thank you :)
totally normal!
as long as you take your pills within "normal use" you are most likely not going to become pregnant so you do not have to worry about the spotting.